Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 176, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 15, 2023, 7:23 PM CDT for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2023, 7:23 PM CDT (00:23 UTC)
- Expired
- Jun 15, 2023, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 84 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3438 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 14.9
The text
As transmitted.
374
WUUS54 KMOB 160023
SVRMOB
ALC003-FLC033-113-160115-
/O.NEW.KMOB.SV.W.0176.230616T0023Z-230616T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
723 PM CDT Thu Jun 15 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Baldwin County in southwestern Alabama...
West central Santa Rosa County in northwestern Florida...
Central Escambia County in northwestern Florida...
* Until 815 PM CDT.
* At 723 PM CDT, a severe thunderstorm was located 13 miles southwest
of Molino, or 13 miles northeast of Robertsdale, moving east at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ferry Pass, Ensley, Gonzalez, Pace and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3059 8753 3069 8752 3067 8711 3044 8716
TIME...MOT...LOC 0023Z 278DEG 18KT 3064 8751
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
800
WWUS54 KMOB 160101
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
801 PM CDT Thu Jun 15 2023
ALC003-FLC113-160110-
/O.CAN.KMOB.SV.W.0176.000000T0000Z-230616T0115Z/
Baldwin AL-Santa Rosa FL-
801 PM CDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN AND WEST
CENTRAL SANTA ROSA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Alabama...and northwestern Florida.
LAT...LON 3055 8743 3059 8741 3061 8736 3059 8723
3058 8723 3059 8722 3057 8722 3057 8721
3056 8721 3056 8720 3054 8718 3057 8718
3057 8719 3058 8720 3058 8716 3055 8714
3044 8716
TIME...MOT...LOC 0100Z 295DEG 18KT 3053 8732
$$
FLC033-160115-
/O.CON.KMOB.SV.W.0176.000000T0000Z-230616T0115Z/
Escambia FL-
801 PM CDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL ESCAMBIA COUNTY...
At 800 PM CDT, a severe thunderstorm was located over Ensley, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ferry Pass, Ensley and Gonzalez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3055 8743 3059 8741 3061 8736 3059 8723
3058 8723 3059 8722 3057 8722 3057 8721
3056 8721 3056 8720 3054 8718 3057 8718
3057 8719 3058 8720 3058 8716 3055 8714
3044 8716
TIME...MOT...LOC 0100Z 295DEG 18KT 3053 8732
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM747
WWUS54 KMOB 160114
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
814 PM CDT Thu Jun 15 2023
FLC033-160123-
/O.EXP.KMOB.SV.W.0176.000000T0000Z-230616T0115Z/
Escambia FL-
814 PM CDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ESCAMBIA COUNTY WILL
EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Alabama...and northwestern Florida.
LAT...LON 3055 8743 3059 8741 3061 8736 3059 8723
3058 8723 3059 8722 3057 8722 3057 8721
3056 8721 3056 8720 3054 8718 3057 8718
3057 8719 3058 8720 3058 8716 3055 8714
3044 8716
TIME...MOT...LOC 0113Z 278DEG 18KT 3052 8725
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:20 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 15, 4:20 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
420 PM CDT Thu Jun 15 2023
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
.NEAR TERM...
(Now through Friday)
Issued at 415 PM CDT Thu Jun 15 2023
Severe storms continue across portions of south central AL late this
afternoon, and a Severe Thunderstorm Watch is currently in effect for
Escambia and Covington counties of south central AL, Mobile and
Baldwin counties of coastal AL and all of the western FL panhandle
through 9 PM this evening. These storms have produced widespread
wind damage and hail up to at least tennis ball size. CAMS,
specifically the HRRR, seems to have a decent handle on this (for a
change) and it appears that the current cluster of severe storms
should continue sagging slowly southward and into the FL panhandle
counties late this afternoon and early evening. The airmass
downstream of this activity remains moderately to strongly unstable,
with MLCAPE generally ranging 2500-3000 J/KG. Strong deep layer
shear will allow for continued updraft organization, including
supercells, so damaging winds and large hail will continue to be
possible with the storms. By around 8-9 PM we think that this
cluster of storms will be moving offshore and the severe threat will
be ending, hopefully for the remainder of the night.
Another shortwave will be approaching the area from the west by
early Friday morning, and another cluster of strong to severe storms
will likely move east across our forecast area on Friday morning.
The potential for severe weather will also be there with this
cluster of storms as well, with damaging wind and large hail again
being the primary threat. There is some indication that Friday
afternoon may not be as busy weather-wise as the past several days,
but CAMs have had trouble with the timing of these systems and we
will have to monitor to see if that changes.
Lows tonight in the upper 60s well inland and the low to mid 70s
coast. Highs on Friday mainly in the upper 80s. /12
&&
.SHORT TERM...
(Friday night through Sunday night)
Issued at 415 PM CDT Thu Jun 15 2023
The active weather pattern we have been dealing with over the past
several days appears to continue right on through the weekend.
Several mid-level impulses, embedded in a persistent and
unseasonably strong mid and upper level northwesterly flow, will
continue to bring episodes of enhanced ascent across the area.
Energy aloft will overspread/interact with a moderately to
strongly unstable airmass in place. Clusters of showers and
thunderstorms appear likely to form along the Interstate 10
corridor on Saturday near a remnant quasi-stationary front with
other clusters of storms forming on old convective outflows and
over the interior in response to the passage of high level energy
maximums. Storm motion from the northwest to the southeast remains
favored. The severe weather risk remains possible Saturday given
the expectation that more than sufficient instability will be in
place as well as 0-6 km bulk shear magnitudes 35 to 45 kts.
The latest 15.12Z physical solutions suggest a more significant
upper level impulse will be riding east southeast from the Lower
MS River Valley to across central/southern sections of MS/AL
through the day Sunday. This may bring yet another increased
severe weather threat.
In addition to weekend storms, other concerns will be first =>
heat with highest heat indices (102 to 107) appearing in the
forecast by Sunday and more focused along and south of a line from
Crestview FL to New Augusta MS. Secondly, a HIGH risk of
dangerous to potentially deadly rip currents exists along area
beaches through the weekend. /10
&&
.LONG TERM...
(Monday through Thursday)
Issued at 415 PM CDT Thu Jun 15 2023
It doesn't appear there will be much reprieve next week too as the
southern stream remains in a persistently active state. An upper
level ridge centered over Mexico noses northward into the
southern Plains while there is some indication of an upper level
low pressure system to form over the TN Valley/southern Appalachians.
The position of these two systems maintains a flow supporting an
extended period where spokes of mid-level energy will drop southward
bringing the potential of multiple rounds of storms over the
central Gulf coast. Appears there will be potential for severe
storms and heavy rain with each round.
Additionally, a HIGH risk for rip currents persists at local
beaches through at least Monday. Hot and humid conditions could
also lead to heat stress related concerns as we head into early
next week. /10
&&
.MARINE...
Issued at 415 PM CDT Thu Jun 15 2023
Moderate to occasionally strong southwesterly winds prevail into
tonight and then weaken slightly Friday and into the weekend. A
Small Craft Advisory is in effect until 10 pm tonight. A brief
period of light to moderate offshore flow may develop on Friday as
a cold front may drift just off the coast, but this should be
short lived as a lighter onshore flow is generally expected as we
move into the weekend. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 91 71 91 73 90 76 91 / 60 70 60 60 20 70 30 70
Pensacola 75 89 74 88 75 88 78 89 / 70 70 70 70 30 70 50 70
Destin 78 89 76 88 77 88 78 88 / 70 70 70 70 30 60 40 70
Evergreen 69 90 69 90 69 89 70 88 / 50 70 70 60 20 70 50 80
Waynesboro 69 88 68 90 70 89 71 89 / 30 70 60 50 20 70 50 70
Camden 67 87 66 88 67 86 68 86 / 30 70 60 40 20 70 60 80
Crestview 70 91 69 91 70 91 71 89 / 60 70 70 70 20 70 40 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 10 PM CDT this evening for ALZ051>060-261>266.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch until 10 PM CDT this evening for FLZ201>206.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch until 10 PM CDT this evening for MSZ067.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
650-670.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 15, 6:06 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
606 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM Tstm Wnd Dmg 3 S I65 And Cr 6 31.28N 87.13W
06/15/2023 Conecuh AL Public
Social media report of lots of trees and
debris down along Appleton Rd. Time using
radar.
&&
JEHLocal storm report, Jun 15, 6:27 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
627 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM Tstm Wnd Dmg 3 N Honoraville 31.89N 86.41W
06/15/2023 Crenshaw AL 911 Call Center
911 call center reports damage found on
Moseley Mill Rd near Bowden Rd. Time using
radar.
&&
JEHLocal storm report, Jun 15, 6:30 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
630 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM Tstm Wnd Dmg 3 E Bradleyton 31.91N 86.19W
06/15/2023 Crenshaw AL 911 Call Center
911 call center reports damage found this
morning a East Helicon and Shady Grove Rd.
Time using radar.
&&
JEHLocal storm report, Jun 15, 6:43 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
643 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM Tstm Wnd Dmg 1 ESE West Monroeville 31.52N 87.34W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports power lines down on
Park Rd in Monroeville. Time using radar.
&&
JEHLocal storm report, Jun 15, 6:49 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
649 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Flash Flood 1 WNW Goodway 31.34N 87.44W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports water covering roadway
on Hwy 21 S near Goodway Rd.
&&
JEHSpecial weather statement, Jun 15, 7:22 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Mobile AL
722 PM CDT Thu Jun 15 2023
FLZ205-206-160100-
Okaloosa Inland FL-Okaloosa Coastal FL-
722 PM CDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of southern Okaloosa
County through 800 PM CDT...
At 721 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Eglin AFB, moving east at 35 mph.
HAZARD...Winds in excess of 45 to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Florida.
&&
LAT...LON 3038 8651 3040 8662 3039 8680 3040 8676
3041 8666 3041 8678 3040 8679 3041 8680
3066 8672 3069 8639 3045 8639 3045 8642
3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 0021Z 285DEG 58KT 3051 8658
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:03 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jun 15, 8:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jun 15, 8:57 PM CDT | Special Marine Warning | MOB | 93 min | |
| Jun 15, 9:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 15, 10:14 PM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 16, 12:15 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 16, 12:23 AM CDT | Tornado Warning | MOB | Baldwin | 12 min |
| Jun 16, 12:27 AM CDT | Special Marine Warning | MOB | 33 min | |
| Jun 16, 12:43 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 16, 12:45 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 1:06 AM CDT | Flood Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 4 days |
| Jun 16, 1:20 AM CDT | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Jun 16, 1:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 16, 3:41 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Jun 16, 4:07 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 16, 4:58 AM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 16, 5:18 AM CDT | Areal Flood Warning | MOB | Baldwin | 4 hr |
| Jun 16, 5:50 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 16, 6:20 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 55 min |
| Jun 16, 6:34 AM CDT | Special Marine Warning | MOB | 19 min | |
| Jun 16, 7:06 AM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 16, 7:09 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Jun 16, 7:12 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 63 min |
| Jun 16, 7:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 16, 7:16 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 59 min |
| Jun 16, 7:21 AM CDT | Special Weather Statement | MOB | Baldwin | 39 min |
| Jun 16, 7:25 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 16, 7:40 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 50 min |
| Jun 16, 7:51 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 7:51 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Jun 16, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 2 more | 57 min |
| Jun 16, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 62 min |
| Jun 16, 8:31 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 59 min |
| Jun 16, 8:36 AM CDT | Special Marine Warning | MOB | 84 min | |
| Jun 16, 8:49 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 8:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 16, 9:10 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 16, 9:17 AM CDT | Special Marine Warning | MOB | 88 min | |
| Jun 16, 9:27 AM CDT | Special Weather Statement | MOB | Covington | 33 min |
| Jun 16, 9:49 AM CDT | River Flood Warning | MOB | Escambia | 3 days |
| Jun 16, 10:18 AM CDT | Areal Flood Warning | MOB | Baldwin | 3 hr |
| Jun 16, 5:49 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 41 min |
| Jun 16, 6:09 PM CDT | Special Weather Statement | MOB | Washington | 51 min |
| Jun 16, 6:16 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 44 min |
| Jun 16, 6:51 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 39 min |
| Jun 15, 7:22 PM CDT | Special Weather Statement | MOB | Okaloosa | 38 min |
| Jun 15, 7:39 PM CDT | Tornado Warning | MOB | Escambia | 10 min |
| Jun 15, 8:15 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 15, 8:35 PM CDT | Tornado Warning | MOB | Escambia | 40 min |
| Jun 15, 9:06 PM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 15, 9:43 PM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 6 hr |
| Jun 16, 12:05 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 7 hr |
| Jun 16, 12:48 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 16, 12:54 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 16, 1:13 AM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Jun 16, 4:25 AM CDT | Special Weather Statement | MOB | Escambia | 50 min |
| Jun 16, 8:59 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.